# SDR DALA1036199855

- Difficulty date: November 21, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1136 L26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND AFT CARGO COMPARTMENT BS 1136 AT L26L FRAME HAS A HOLE IN IT ON TOP SIDE.  FABRICATED REPAIR STRAP LOCATED, DRILLED, DEBURRED, TREATED PRIMED & INSTALLED STRAP IAW DC9-53-13-3, 51-10-4, 51-10-3, 51-30-5 AND NWA SRP DC-9-A-53-10-05-801-663A-A.
